MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC BILILUX PHOTOTHERAPY LIGHT; OVERHEAD INFANT PHOTOTHERAPY UNIT

DRAEGER MEDICAL SYSTEMS, INC BILILUX PHOTOTHERAPY LIGHT; OVERHEAD INFANT PHOTOTHERAPY UNIT
Catalog Number MU20100
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that a bililux spring arm slowly collapsed onto pediatric patient.No death was reported, and the customer confirmed that there was no patient injury.It was determined that the swing arm bolt had come loose over time and required tightening.
 
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was received involving a bililux that slowly drifted downward onto a patient.It was reported that the swing arm did not hold in required position after being set.In the general customer report attached to this record, there was no report of an adverse patient impact.It was reported that the swing arm nut and bolt had come loose over time and required tightening.Several attempts were made to obtain further information including who repaired the device to resolve the issue, the history of preventative maintenance and if the functional checkout was performed prior to use as outlined in the instructions for use (ifu).No further information was made available therefore, a root cause could not be determined.

Brand Name
BILILUX PHOTOTHERAPY LIGHT
Common Device Name
OVERHEAD INFANT PHOTOTHERAPY UNIT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18866231
Report Number1220063-2024-00029
Device Sequence Number8240052
Product Code LBI
UDI-Device Identifier04049098094900
UDI-Public(01)04049098094900(11)210914(93)MU20100-15
Combination Product (Y/N)N
PMA/510(K) Number
K172656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown